Crises in a dissipative bouncing ball model

TitleCrises in a dissipative bouncing ball model
Publication TypeJournal Article
Year of Publication2015
AuthorsLivorati, ALP, Caldas, IL, Dettmann, CP, Leonel, ED
JournalPhysics Letters A
Volume379
Ocorrência43-44
Pagination2830 - 2838
Date PublishedJan-11-2015
ISSN03759601
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0375960115008038http://api.elsevier.com/content/article/PII:S0375960115008038?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0375960115008038?httpAccept=text/plain
DOI10.1016/j.physleta.2015.09.016
Short TitlePhysics Letters A
Paper File